MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; DEFIBRILLATOR / PACEMAKER LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; DEFIBRILLATOR / PACEMAKER LEAD
Model Number 0128
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device remains implanted and out of service; therefore, physical analysis is unable to be conducted.Without laboratory analysis, it is not possible to definitively determine how the device may have contributed to the complaint incident.(b)(4).
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high out-of-range pace impedance measurement of 2,500 ohms.There was also an increase in the pacing threshold measurement.No loss of capture was reported.Subsequently, this patient underwent a revision procedure, and this rv lead was surgically capped/abandoned.It was noted there was no evidence of a lead fracture on x-ray imaging.A new rv lead was successfully placed.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
DEFIBRILLATOR / PACEMAKER LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11105110
Report Number2124215-2020-25777
Device Sequence Number631563
Product Code LWS
UDI-Device Identifier00802526085505
UDI-Public00802526085505
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/08/2010
Device Model Number0128
Device Catalogue Number0128
Device Lot Number105625
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date01/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;